# SDR EE4Y2024091820889

- Difficulty date: September 18, 2024
- Submitted: September 18, 2024
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N308NV
- Make and model: Airbus A319-112
- Aircraft serial: 2450
- Aircraft time: 52,079 hours, 32,924 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Arm
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE ALLEGIANT WORK CARD ZL325-01-1-001, EMPENNAGE VERTICAL STABILIZER TRAILING EDGE CORROSION WAS FOUND COMMON TO ATTACHMENT HOLES AT THE TRAILING EDGE PANEL ATTACHMENT FLANGES OF THE HINGE ARM 6 LH /RH SIDE. PERFORMED REPAIR AT VERTICAL STABILIZER TAIL HINGE ARM BR 6 LH AND RH FLANGE AND ATTACHMENT HOLES IAW EO # COO-EO-2024-20707-R01 AND AIRBUS RDAF 81450182/004/2024 ISSUE A.APPROVED UNDER ERO R5536-0059-R00,THIS IS MAJOR TEMPORARY REPAIR.
